Social Anxiety Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
43 Posts
Discussion Starter · #1 ·
I'm taking zoloft since a month, and a week ago i've upped the dose to 50 mg, since then I'm more anxious around people, I'd like to hide somewhere, be alone, so I'm avoidant more. Have you experienced this in first days of taking this med?
 

·
Banned
Joined
·
4,394 Posts
yep, sounds like a common side effect when starting the med or raising the dose. If it doesn't go away soon, call your doctor.
 

·
Registered
Joined
·
1,943 Posts
No, I don't think I've had those side-effects. I've only experienced the physical ones like excessive sweating, slight tremors, reduced appetite, reduced libido, etc. You should tell your doctor about this.
 

·
Registered
Joined
·
7 Posts
I just started taking zoloft, its my second day. I know doctor said I wont see any results Ifor weeks, but the side effects are already there! I feel more anxious being around people, my brain doesnt stop thinking, just going through every situations from my past and CANT sleep!! I am going to keep taking and see if it will improve ....
 
1 - 5 of 5 Posts
Top